Bifurcaciones globales de la ecuación Korteweg de Vries

Bifurcaciones globales de la ecuación Korteweg de Vries


Mauro Montealegre Cardenas

En este estudio cualitativo sobre ecuación KdV encontramos que su sistema dinámico se fundamenta en la existencia de una órbita homoclínica solitónica, con simetrías del tipo “Orbit Flip” resonante. Para ello, las recurrencias en una vecindad global de estas soluciones solitónicas, generan un número finitos de ciclos, en el caso de resonancias “Orbit Flip resonante” en las direcciones principales del equilibrio; o dinámicas caóticas, en el caso de resonancias no- principales entre los valores propios del equilibrio. Por ello estudiamos, mediante diversas herramientas matemáticas, el campo vectorial no-lineal asociado a la ecuación KdV, sus sistemas variacionales y de valores propios; para describir las superficies asociadas a la continuación homoclínica o heteroclínica en el espacio de parámetros.


In this qualitative study of the equation KdV-Burger finds that its dynamic system depends fundamentally on the existence of a trajectory homoclinica of the type ”Orbit Flip” resonant and with symmetries. For it, in a global neigh- borhood of these solutions there is a finite number of periodic orbits, in the case of the resonances in the main addresses; or chaos exists due to the pe- riod duplication, if the approaches are not in the main addresses. The pattern KdV-Burger examines the beds of fluids gas by perforation process. To describe the corresponding bifurcation surfaces we study in a global neighborhood of the homoclinic trajectory, the variational equation and the own values equation.

Palabras clave


Los datos de descargas todavía no están disponibles.


Biografía del autor/a / Ver

Mauro Montealegre Cardenas, Universidad Surcolombiana

Grupo de investigaci´on Dinusco; Universidad Surcolombiana, proyecto de investigaci´on “Aplicaciones de las Bifurcaciones del modelo KdV y contextualizaciones”, 2006.

A. Arnold, J. Dynamical Systems. Lecture Notes in Mathematics 1605.

D.E.G. Roger K. Dodd, J. Chris Eilbeck, John Gibbon, ”Soliton and Non linear wave equations”; Academic press, London, 1990, 1994.

D.K.O. Freddy Dumortier, Hirosli Kokubo, Hiree Oka; A degenerate singu- larity generating geometric Lorenz attractors; Ergodic theory and Dinamical systems, 1995, 15, 833,-856.

F. Fitzh, J. Evans in Fizgh-Nagumo, 1975: Nerve axon equations iv: the stable unstable Impulse, Medical Math J 24, 1169-1190.

F.P.U. Fermi, Pasta and Ulum .“Interaction of solitons in collisioless plasma and the recurrence of initial states”, 1985, Phy Rev, 15, 240-243.

G.G.K.M. L. Gardner, G. Greene, K. Kruskal y I. Miura; “Mathods for solving the Korteweg de Vries equation”, Physical Review Letters 19 (1967) P.P 1095-1097.

H. Richard Haberman, Ecuaciones en Derivadas Parciales, Prentice Hall, 2003.

H.I.K. Hiroshi Kokubo; Homoclinic and Heteroclinic Bifurations of Vector fieds; Japan J. Appl Math 5 (1988), 455-501.

H.K. Ale Jan Hamburg and Bernd Krauskopf; Resonant homoclin´ıc Flip bifurcations; preprint Frei Universitat Berlin, 2000.

I.H. S. Iban˜ez y J.A Rodriguez; ”Shilnikov Configurations in Nilpotent singularity”, Universidad de oviedo, Espan˜a, 2005. [K] Kruskal M, “The Korteweg - de Vries equation a related evolution equations”, in “Nonlinear wave Motion”, proceeding, potsdam, N- Y, 1972. [K.d.V] D.J Korteweg and G. de Vries “On the change of form of long waves advancing in a rectaugular channel and on a new type a long sta- tionary waves”; phyl. Mag, (s) 39, 1985 p.p 422-443.

M. Mauro Montealegre Cardenas; Bifurcations Homoclinicas para sillas en R3, tesis doctorado; Universidad de Sao Pablo, IME 1996.

M.L. P. Muruganaudan and M. Lakshmanan; “Bifurcations analysis of the travelling Waveform of Fitz Hugh-Nagumo Nerve” Condution model equation; Chaos 7 (3), 1997.

M.N. A.G Maksimov and V.I. Nekorkin; Soliton Trains and I-V charac- teristics of Long Josephson Junctions; International journal of bi- furcations and chaos, 1999.

N1. Shunsaku Nii; N-Homoclin´ıc Bifurcations for Homoclinic orbits, Changing their twisting; Journal of Dinamics and Differential equa- tions, vol 8 N 4, 1996.

N.2. Nii.S. “Stability de N-fronts bifurcating from a twisted heteroclinic orbit and an application to the Fizht-Nagumo Equations”, SIAM J. of Math. Anual. 29(1992), p.p 183-207. [O.K.CH] Oldeman, B, Krauskopf, A. Champaney. Dealh of periodic - doublic: locating the homoclinic-doubling cascade, Physics D 146 (2000), 100-120.

P.W.1. Robert L. Pego and Michael I. Weinstein, “Convective linear stabil- ity of solitony wave for Boussinesq Equations”, Michigan University, 1997.

S. J Shilnikok; ”configurations in any generic unfolding of nilpotent singularity of condimension three on R3; S. Ibaez, J.A. Rodriguez; Universidad de oviedo, 2004.

W. Peter L. Walker; “Eliptic Functions, a constructive approach”, John Willey and others, 1999.

Z.K. Zabusky N.J and Kruskal M; “Studies of nonlinear problems”, Los Alamos report I, 1955, Lecture Appl. Math. 15, pag 143-156.

Z.N. Zimmernann and Natiello M.A; Homoclinic and heteroclinic bifur- cations close to a Tzisted heteroclinic cycle; International journal of Bifurcations and chaos, vol 8 N 2 (1998) 359-375.

Sistema OJS - Metabiblioteca |